# SDR 2PSA20190217004

- Difficulty date: February 17, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N671LE
- Make and model: Gulstm GVSP
- Aircraft serial: 5130
- Aircraft time: 4,921 hours, 1,855 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 1159CS520034034
- Part serial: 5130
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 4,921 hours, 1,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH HORIZ STAB TRAILING EDGE FLANGE HAS NUMEROUS AREAS OF CORROSION AROUND TOP AND BOTTOM OF SCREW HOLES.
